# SDR JJBA20210324037

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 40,359 hours, 25,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN DOOR ENTRY WILL NOT ILLUMINATE. R&R #1 EMERGENCY LIGHT INVERTER. OPS CHECK GOOD. NO DEFECTS NOTED.
